Accessibility navigation


Global teleconnections of meridional overturning circulation anomalies

Johnson, H. L. and Marshall, D. P. (2004) Global teleconnections of meridional overturning circulation anomalies. Journal of Physical Oceanography, 34 (7). pp. 1702-1722.

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.


Item Type:Article
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Meteorology
ID Code:5201

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation